# SDR 2016FA0000569

- Difficulty date: November 16, 2016
- Submitted: November 16, 2016
- Operation: General aviation
- Aircraft: N76CS
- Make and model: Raythn HAWKER900XP
- Aircraft serial: HA178
- Aircraft time: 2,481 hours, 1,874 cycles
- System (JASC): 2210 · Autopilot System
- Part: Control Panel
- Part number: 8221107102
- Part serial: 27PBN
- Condition: Malfunctioned
- Location: A/P Altitude
- Part time: 2,481 hours, 1,874 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: H

## Discrepancy

PILOT COULD NOT SELECT AN ALTITUDE ON THE AUTO-PILOT ALTITUDE PRESELECT FUNCTION. THE CONTROLLER KEPT CHANGING ALTITUDES INSTEAD OF THOSE SELECTED. TWO MORE FLIGHT GUIDANCE PANELS FAILED.
